# SDR MWEA96381

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Blended
- Location: Ws 82
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT WING LEADING EDGE WAS FOUND WITH TWO SMALL BLENDED AREAS AT STA XIS 82.0.  REPAIRED BLENDED AREAS IAW SRM 57-06A, FIG 4.
